# SDR HNAA2013111300570

- Difficulty date: November 13, 2013
- Submitted: November 13, 2013
- Operation: Air carrier
- Aircraft: N933HA
- Make and model: Dhav DHC8102
- Aircraft serial: 134
- Aircraft time: 62,513 hours, 69,954 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Controller
- Part number: ATG961106
- Part serial: 1104F
- Condition: Failed
- Location: Windshield Heat
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LEFT WINDSHIELD HOT CAUTION LIGHT ILLUMINATED IN FLIGHT.  R & R CAPTAIN'S WINDSHIELD HEAT CONTROLLER.  OPS CHECKED GOOD ON GROUND RUN IAW MM 30-41-00.
